# SDR 97ZZZM334

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 681 - LOG STATED 'CHECK NR 2 ENGINE, HEARD LOUD THUMP'.  ON INSPECTION OF INLET AND EXHAUST, FOUND FOREIGN OBJECT DAMAGE TO C-1 AND C-2 BLADES.  REMOVED AIRCRAFT FROM FLIGHT LINE FOR ENGINE CHANGE AT HANGAR.  REMOVED DEFECTIVE ENGINE AND REPLACED IT WITH A SERVICEABLE ENGINE.  REMOVAL, REPLACEMENT AND OPERATIONAL CHECKS PERFORMED IAW BOEING MM 71-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
